# SDR 06FDEA04154

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 13,247 hours, 7,134 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Condition: Inaccurate
- Location: Nr 2 Eng Oil
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LOST OIL PRESSURE ON NUMBER 2 ENGINE.  PRECAUTIONARY ENGINE SHUTDOWN, AS PER QRH.  SUSPECT OIL PRESS TRANSMITTER T583 AND OR INDICATOR ADDED MPN 64880-420-1, CPN 7910051 QTY 1.  REMOVED AND REPLACED NR 2 ENG OIL PRESSURE TRANSMITTER T583 PER MM 79-33-11-4-05.  OIL PRESS VS CORE SPEED GOOD PER JRH.  OIL LEAK CHECK GOOD.  OK FOR SERVICE.
